# SDR IPXA2022122889373

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 82,422 hours, 15,566 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACFT HAD AN ODOR, SMELLS LIKE EXHAUST, POSSIBLY DIRTY AIR COALESCERS. RESIDUAL ODOR LINKED TO APU PNEUMATIC SYS. OPERATED ALL 3 PACKS FOR 30 MINS IAW AMM 21-53-00. NO FURTHER ODOR NOTED.
